Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

From Dr. Bowden: BP II Sudden Breakthrough

Posted by Dr. Bob on March 9, 2003, at 19:03:39

In reply to Bowden: BP II Sudden Breakthrough, posted by GreatDaneBoy on March 4, 2003, at 12:46:32

Dear GDB,

Actually there is an obvious trigger, although I cannot be for certain via email. Any antidepressant, including Prozac, can destabilize mood. This can happen even in the face of deriving some benefit from the antidepressant. My recommendation is to discuss this promptly with your psychiatrist, and seriously consider tapering off the Prozac. At the very least, you will learn whether the Prozac is a contributing factor.

Charles L. Bowden, M.D.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:205791